Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

hi, im not sure if i should call my ob

hi, im not sure if i should call my ob or not. I have been bleeding a brown vaginal discharge for almost 3 weeks now. I have had irregular periods in the past and recently had some large ovarian cysts which i think stalled my period ( I had not had a period in 2 months) but then had a regular one and a week before my next one was supposed to start I started the brown vaginal bleeding and it hasn't stopped for almost 3 weeks. what should i do? (i am not on birth control and we are trying to get pregnant)
Sat, 2 Jun 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, Hows it going I have had a dark red vertical line in the back of my throat for quite some time which seems to heading down towards where food goes after swallowing. I feel no pain in my throat at all (not when I swallow). The line seems to be slowly continuing downward I think there might be more red lines above my throat but I cant really tell due to limited visibility. Is this something I should worry about ?

doctor1 MD

Hi, I ve suspected I have a mild case of genital herpes since 2007 after receiving oral sex . I usually get an OB about once a year which is a red blemish in the same location. I currently have an OB of red blemishes in different location just 3 weeks after last OB ! No other symptoms. I went to GUM clinic in 2010, but by the time I got there the symptoms were gone! Do I have herpes or am I being paranoid? Thanks, CP

doctor1 MD

Hi my mom is 60 years now and her sugar level is now 224 on fasting and she was taking reclide 80 (two times in a day) ppg 0.2 (once) and now she went to another doctor and was asked to stop those medicines and asked to take Galvus Met 50mg/500mg Dianorm-M Atocor-10 Rabekind Plus. She also has some stomach problems for which she was asked to take the last tablet. Is it ok for her take them and would there be any side effects. Please can you help me in knowing about it? YYYY@YYYY

Loading Online Doctors....